# SDR DXTA200702661

- Difficulty date: December 8, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 11,426 hours, 9,216 cycles
- Engine: Pwa JT15D1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES PULL AIRCRAFT NOSE HARD LT WHEN EQUAL PRESSURE IS APPLIED TO BOTH BRAKE PEDALS DURING LANDING ROLLOUT.  BLED BRAKES IAW C560 M/M 32-42-00.  TAXI CHECKED/BRAKE CHECKED A/C.  OPS CHECKS NORM.
